MAUDE Adverse Event Report: ENCORE MEDICAL L.P TURON SHOULDER; TURON KEELED GLENOID, SZ 38MM, EPLUS

ENCORE MEDICAL L.P TURON SHOULDER; TURON KEELED GLENOID, SZ 38MM, EPLUS
Model Number 521-01-138
Health Effect - Clinical Code Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Date of Event 01/18/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Additional reporting on this event will be provided as a supplemental report to this document if it becomes available.
 
Event or Problem Description
Revision surgery - due to cuff tear.Needed reverse.
 
Additional Manufacturer Narrative
Manufacturer narrative: the reason for this revision surgery was reported as cuff tear.The previous surgery and the surgery detailed in this event occurred 2 years apart.Initial or prolonged hospitalization was required.The healthcare professional indicated there was a significant adverse event to the patient there was no delay in surgery and another suitable device was available for use.The revision surgery was completed as intended.The devices were disposed of at hospital and not made available to djo surgical for examination.A review of the device history records (dhr) show that the reported components used in the previous surgery, when released for use met design and manufacturing requirements.There were no non-conforming material reports (ncmr) associated with the products that may have contributed to the reported event.The devices were verified to have gone through an acceptable sterilization process and were within its expiration date at the time of the previous surgery.Customer complaint history of the reported devices showed no present trends or on-going issues that are needing a review.The root cause of this complaint was a revision surgery due to cuff tear.There were no findings during this evaluation that indicate that the reported devices were defective.No information was submitted with the complaint regarding pre-existing conditions of the patient or any activities the patient was involved in that may have contributed to the event.There are multiple factors that may contribute to an event that are outside the control of djo surgical.There are no indications of a product or process issue affecting implant safety or effectiveness.Additional reporting on this event will be provided as a supplemental report to this document as soon as it becomes available.

Brand Name
TURON SHOULDER
Common Device Name
TURON KEELED GLENOID, SZ 38MM, EPLUS
Manufacturer (Section D)
ENCORE MEDICAL L.P
9800 metric blvd
austin, tx 78758-5445
MDR Report Key11332470
Report Number1644408-2021-00075
Device Sequence Number11021573
Product Code KWS
UDI-Device Identifier00888912145305
UDI-Public(01)00888912145305
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K123982
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 04/09/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date03/28/2020
Device Model Number521-01-138
Device Catalogue Number521-01-138
Device Lot Number793N1011
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 01/18/2021
Supplement Date Received by Manufacturer03/12/2021
Initial Report FDA Received Date02/16/2021
Supplement Report FDA Received Date04/09/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
520-00-000 LOT 878C1659; 520-01-010 LOT 455G1217; 520-42-116 LOT 913C1106; 520-00-000 LOT 878C1659; 520-01-010 LOT 455G1217; 520-42-116 LOT 913C1106
Outcome Attributed to Adverse Event Hospitalization; Other; Required Intervention;
Patient Age86 YR